# SDR O9IAN544LM030718

- Difficulty date: March 7, 2018
- Submitted: March 11, 2018
- Operation: Air carrier
- Aircraft: N544LM
- Make and model: Lear 35A
- Aircraft serial: 500
- Aircraft time: 17,627 hours, 12,860 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  THE RT ENGINE FIRE LIGHT ON THE T HANDLE CAME ON IN FLIGHT.  NO OTHER ABNORMAL INDICATIONS WERE NOTED.  POWER WAS RETARDED AND LIGHT EXTINGUISHED RIGHT AWAY.  POWER WAS BROUGHT BACK UP AND NO ABNORMALITIES THE REMAINING PORTION OF THE FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINT INSPECTED THE ENGINE COMPARTMENT FOR DAMAGE AND NOTED NONE.  INSPECTION OF THE FIRE LOOP SYSTEM ALSO PRODUCED NO FAULTS.  AIRCRAFT WAS RUN UP TO CHECK SYSTEM UNDER POWER WITH NO ISSUES.   PERFORMED A MAINT CHECK FLIGHT AND NO ISSUES WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
